ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Constraints in relativistic Hamiltonian mechanics

Samuel, J (1982) Constraints in relativistic Hamiltonian mechanics. In: Physical Review D – Particles and Fields, 26 (12). pp. 3475-3481.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (879Kb) | Request a copy
Official URL: http://prola.aps.org/pdf/PRD/v26/i12/p3475_1

Abstract

We propose a new scheme for the use of constraints in setting up classical, Hamiltonian, relativistic, interacting particle theories. We show that it possesses both Poincaré invariance and invariance of world lines. We discuss the transition to the physical phase space and the nonrelativistic limit.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 20 May 2009 08:11
Last Modified: 19 Sep 2010 05:31
URI: http://eprints.iisc.ernet.in/id/eprint/20100

Actions (login required)

View Item View Item